I take Lixiana 60 mls after 4 ablation procedures and 125 bisoprolol.
I know bisoprolol is very small dose but it think does impact my energy....I came down from a much bigger dose post 4 ablation procedures. Does anyone have experience of bisoprolol and fatigue—and or, biting the bullet and stopping taking it altogether?
I found the whole AF thing really scarey and part of me is still in the shock of that and the procedures. Doctor left me to wean myself off the bisoprolol and said if I felt safer with the low dose then just keep taking it.....
I do occasionally feel my heart skips and starts but only occasionally and not for long. I think my hypersensitivity and anxiety is not helping me move forward.
Has anyone anything helpful to contribute re loss of confidence and fatigue related to ablation and/or low dose bisoprolol. (Re the drug my doc says I am unusually sensitive to meds and had to be swapped about a lot before tolerating bisoprolol better than anything else.)